# SDR 06FDEA1222

- Difficulty date: March 24, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 16,345 hours, 8,565 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 224TS05Y
- Part serial: 772
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 14,217 hours, 7,492 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT.  BOTH GEAR POSITION INDUCTORS SHOWED 3 GREEN TRIANGLES AND 3 RED UNLOCKS.  RETURNED HANDLE TO DOWN POSITION AND HAD ECAM STATUS MESSAGE OF L/G RETRACTION INOP, TRIED BOTH L/G POSITION DETECTION SYS 1 & 2.  REMOVED AND REPLACED LANDING GEAR CONTROL UNIT PER AIRBUS MM REF 32-31-11-4.  SYSTEM OPS CHECK OK.  NO OTHER DEFECTS NOTED.
